# SDR USAA920071051

- Difficulty date: October 15, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 63,079 hours, 43,820 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK, CRACKED FLOORBEAM INNER CHORD, BS 639.  REPAIRED FLOORBEAM INNER CHORD, BS 639 IAW EA 98917.
